# SDR V2JA200100103001

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N172SL
- Make and model: Piagio P180
- Aircraft serial: 1141
- Aircraft time: 2,356 hours, 1,912 cycles
- Engine: Pwa PT6A66
- Engine time: 2,356 hours, 1,912 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A66
- Part serial: RW0011
- Condition: Overtemp
- Location: Nr 2
- Part time: 2,356 hours, 1,912 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG ITT BEGAN CLIMBING TO MAX ALLOWABLE, IAW PROCEDURES CREW SECURED ENG AND LANDING SAFELY.
